Is it possible that Arava might cause significant hair loss?

This question has also been asked and answered here:
Can Actemra cause Hair Loss?

Answers (3)

Anonymous

8 Jul 2010

Hi , yes (frequent side efect) loss or thinning of hair

I know you this... but in order to help you i also need to know-ok

BRAND NAME: Arava

Expand...

Votes: +0
Anonymous

9 Jul 2010

Yes my friend you may loose a bit of hair, but bald is buttiful. in some places is the hip thing. look at my picture, of course I'm 63

Votes: +0
Cookie56 24 Sep 2010

Are you male? It's different if a woman is bald. Our hair is a part of what makes us us. Thinning hair I think I can deal with, but bald? No thank you. I hope this is just a temporary thing.

21 Oct 2012

One of the side effects listed for Arava is hair loss. I've been on Arava for about 2 1/2 years and at first my hair was falling out very badly! Now it seems to have slowed down a lot. I'm a women so this was very upsetting but my hair has been growing back in. Still on Arava.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Metotrexate-arava?

1 answer 22 Mar 2010

Rheumatoid Arthritis - Has anyone on Enbrel had hair loss? I had been on Arava for four months and?

... noticed I was lossing more hair than normal. Arava was great in helping my lower extremity pain, but not in my wrist. Told my doctor this and she ...

2 answers 24 Sep 2010

I have been on 10 mg of arava for 8 months with good results have been recommended to start enbrel?

I was on methetrexate for 9 months and found to be allergic to it, does the enbrel work with arava and no methetrexate

1 answer 5 Oct 2010

I have had stomach cramps after stopping arava How long will stomach paynes continue?

I have had stomach cramps along with other symptons with arava; how long does the stomach take to heal after stopping the arava?

0 answers 30 Dec 2011

Arava - Is there any help for patients that don't have insurance?

My sister has RA and has no insurance. Is there any program offered for Arava? This is the medicine her Dr. has prescribed for her and she is having ...

1 answer 16 Jan 2013